# SDR SWAA2021122251426

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#28-186 AFT PIT FLOOR PANEL 140AF CORRODED ; / [01] VERIFIED MATERIAL ID FOR FLOOR PANEL 140AF 2024 T3 .071 TAG# A03994 IAW AMM 25-52-01-201-801; [02] VERIFIED STEP 1; [03] VERIFIED ITEMS 1 AND 2; [04] OUT OF SEQUENCE: EVALUATED CORROSION AND IS MORE 20' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1; [05] STARTED TO FABRICATE 140AF FLOOR PANEL IAW AMM 25-52-01-201-801; [06] VERIFIED STEPS 4 AND 5; [07] VERIFIED ITEMS 4; 5 AND 6; [08] FABRICATED FLOOR PNL 140AF IAW AMM 25-52-01-201-801; [09] VERIFIED STEP 8; [10] VERIFIED STEP 8 AND OK TO TREAT AND PRIME; [11] APPLIED ALODINE AND PRIMER TO FLOOR PANEL 140AF IAW SRM 51-2-01 AND AMM 51-21-72-370-804; [12] JOB COMPLETED; [13] VERIFIED STEPS 11 AND 12 ARE COMPLETE; [14] VERIFIED STEPS 11-13 AND AUDITED
